Universidad Complutense de Madrid
E-Prints Complutense

Excitation decay in one-dimensional disordered-systems with paired traps

Impacto

Downloads

Downloads per month over past year

Sánchez, A. and Domínguez-Adame Acosta, Francisco and Maciá Barber, Enrique Alfonso (1995) Excitation decay in one-dimensional disordered-systems with paired traps. Physical Review B, 51 (1). pp. 173-178. ISSN 1098-0121

[img]
Preview
PDF
265kB

Official URL: http://dx.doi.org/10.1103/PhysRevB.51.173


URLURL Type
http://journals.aps.orgPublisher


Abstract

Incoherent transport of excitations in one-dimensional disordered lattices with pairs of traps placed at random is studied by numerically solving the corresponding aster equation. Results are compared to the case of lattices with the same concentration of unpaired traps, and it is found that pairing of traps causes a slowdown of the decay rate of both the mean square displacement and the survival probability of excitations. We suggest that this result is due to the presence of larger trap-free segments in the lattices with paired disorder, which mplies that pairing of traps causes less disruption on the dynamics of excitations. In the conclusion we discuss the implications of our work, placing it in a more general context.


Item Type:Article
Additional Information:

© 1995 The American Physical Society.
This work is partially supported by Universidad Complutense through project PR161/93-4811. A.S. is partially supported by DGICyT (Spain) Grant No. PB92-0248, by MEC (Spain)/Fulbright, and by the European Union Network RBCHRXCT930413. Work at I os Alamos is performed under the auspices of the U.S. DOE.

Uncontrolled Keywords:Random-Dimer Model, Effective-Medium Approximation, Random Chains, Diffusion, Transport, Localization
Subjects:Sciences > Physics > Materials
ID Code:27792
Deposited On:16 Dec 2014 10:27
Last Modified:13 Jan 2015 08:32

Origin of downloads

Repository Staff Only: item control page